PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 905-914
Tytuł artykułu

On complements and the factorization problem of Hopf algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two new results concerning complements in a semisimple Hopf algebra are proved. They extend some well-known results from group theory. The uniqueness of a Krull-Schmidt-Remak type decomposition is proved for semisimple completely reducible Hopf algebras.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
4
Strony
905-914
Opis fizyczny
Daty
wydano
2011-08-01
online
2011-05-26
Bibliografia
  • [1] Agore A.L., Crossed product of Hopf algebras (in preparation)
  • [2] Burciu S., Coset decomposition for semisimple Hopf algebras, Comm. Algebra, 2009, 37(10), 3573–3585 http://dx.doi.org/10.1080/00927870902828496
  • [3] Burciu S., Normal Hopf subalgebras of semisimple Hopf algebras, Proc. Amer. Mat. Soc., 2009, 137(12), 3969–3979 http://dx.doi.org/10.1090/S0002-9939-09-09965-1
  • [4] Kassel C., Quantum Groups, Grad. Texts in Math., 155, Springer, New York, 1995
  • [5] Majid S., Foundations of Quantum Group Theory, Cambridge University Press, Cambridge, 1995 http://dx.doi.org/10.1017/CBO9780511613104
  • [6] Masuoka A., Coideal subalgebras in finite Hopf algebras, J. Algebra, 1994, 163(3), 819–831 http://dx.doi.org/10.1006/jabr.1994.1047
  • [7] Montgomery S., Hopf Algebras and their Actions on Rings, CBMS Regional Conf. Ser. in Math., 82, American Mathematical Society, Providence, 1993
  • [8] Natale S., On semisimple Hopf algebras of low dimension, AMA Algebra Montp. Announc., 2003, #6
  • [9] Robinson D.J.S., A Course in the Theory of Groups, Grad. Texts in Math., 80, Springer, New York-Berlin, 1982
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0042-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.